# SDR CALA2022053001375

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: D5323171320001
- Condition: Elongated
- Location: Frng Pnl Fr34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN BQN AFTER REMOVAL OF THE BELLY FAIRING PNL AT FR34, FOUND SEVERAL FASTENER HOLES ELONGATED. ORIGINAL HOLE DIA IS 5/32IN. REPAIR OF THE EFFECTED HOLES REQUIRED PER EO-A32F-53-12319-00-WIP COVERED BY ECRA 5321-02074 MM) HILOCK IN HOLES #3,4,5,8,15,16,25,&26. INSTALLED 2ND OVERSIZ FR33/34 AND STGR41LH/RH PER PART 2, STEP 1. OF LATEST REVISION ED 3/16(5.52MM) HILOCK IN HOLES 19,21&29. COMPLETED REPAIR IAW E OF ECRA 5321-02074. O-A32F-53-12319-00-FINAL PER ECRA 5321-02074. CLASSIFIED MINOR R EPAIR CAT-B. NEED DTA DIP FOR REINSPECTION "ON OR BEFORE NOVEMBER 23, 2022, PERFORM INSPECTION OF AIRCRAFT 4643 FUSELAGE STRUCTURE BETWEEN OK TO CARRY INTERIM REPAIR INSPECTIONS TO BE ACCOMPLISHED ON OR TOMC-APPROVAL FROM SC1ELBYC COMMENT BEFORE NOV. 23 2022, ON FR33/34 AND STGR 41LH/RH PER PART 2 STEP 1 OF THE LATEST REV OF ECRA5321-02074 UPON REMOVAL OF BELLY FAIRING PANEL BETWEEN FR33-34 STGR 41L-41R REVIEWED RECORDS UPDATE ELONGATED HOLES WERE FOUND. REAMED HOLES TO REMOVE DMG. ROTOTES T AND DVI WITH NIL FINDINGS. INSTALLED BUSHING AND NOMINAL 3/16( 4.8MM) HILOCK IN HOLES #1 & 22. INSTALLED 1ST OVERSIZE 3/16(5.12 QC REVIEWED T/A: 23NOV22...SN
